Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diabetes, overweight, high cholesterol, have edema, sharp pain in toes, pain in lower extremities. Tests denied heart blockages. How can I overcome this?

Hi, Im a 50 year old man that is experiencing edema and pain in the lower etremities with like electical shocks to my toes. I went to cardilogist and had test to see if there was blockage problems in my heart and test turned out ok. I am diebetic with high cholestrol problems and over weight . I ve been dieting for two months and lost 34 lbs by eating healthier and reducing intake of food. I want to exercise but my legs are so achy that i ve only waled a few times. Please give me advice im tired of feeling like im a 90 year old.
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there...
In diabetic patients if heart test including echocardiography is normal than edema and painful leg need evaluation for diabetic nephropathy ,so you should get 24 hour urinary protein,along with simple urine RE for the eveidence of proteinurea,check your kidney function test,serum albumin and proceed further.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor